Kodai Mathematical Journal
- Kodai Math. J.
- Volume 31, Number 3 (2008), 338-358.
Totally contact umbilical lightlike hypersurfaces of indefinite Sasakian manifolds
This paper investigates totally contact umbilical lightlike hypersurfaces which are tangent to the structure vector field. Theorems on Killing distributions, geodesibility of lightlike hypersurfaces are obtained. The geometrical configuration of such lightlike hypersurfaces and its screen distributions are established. We prove the non-existence of totally contact umbilical lightlike hypersurfaces and lightlike hypersurfaces with totally contact umbilical screen distributions in indefinite Sasakian space forms under some conditions. Some characterizations of totally contact geodesic lightlike hypersurfaces and screen distributions are also given.
Kodai Math. J., Volume 31, Number 3 (2008), 338-358.
First available in Project Euclid: 6 November 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Massamba, Fortuné. Totally contact umbilical lightlike hypersurfaces of indefinite Sasakian manifolds. Kodai Math. J. 31 (2008), no. 3, 338--358. doi:10.2996/kmj/1225980441. https://projecteuclid.org/euclid.kmj/1225980441